On forced periodic oscillations in dissipative Liénard systems
Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983), p. 51-62
@article{RSMUP_1983__69__51_0,
     author = {Zanolin, Fabio},
     title = {On forced periodic oscillations in dissipative Li\'enard systems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {69},
     year = {1983},
     pages = {51-62},
     zbl = {0522.34041},
     mrnumber = {716985},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1983__69__51_0}
}
Zanolin, Fabio. On forced periodic oscillations in dissipative Liénard systems. Rendiconti del Seminario Matematico della Università di Padova, Volume 69 (1983) pp. 51-62. http://www.numdam.org/item/RSMUP_1983__69__51_0/

[1] J.W. Bebernes - M. MARTELLI, Periodic solutions for Liénard systems, Boll. Un. Mat. Ital., (5), 16-A (1979), pp. 398-405. | MR 541782 | Zbl 0425.34044

[2] A. Castro - A. C. LAZER, Critical point theory and the number of solutions of a nonlinear Dirichlet problem, Ann. Mat. Pura Appl., (IV), 70 (1979), pp. 113-137. | MR 551063 | Zbl 0426.35038

[3] W.B. Gordon, On the diffeomorphisms of euclidean space, Amer. Math. Monthly, 79 (1972), pp. 755-759. | MR 305418 | Zbl 0263.57015

[4] M.A. Krasnosel'Skii, The operator of translation along the trajectories of differential equations, Amer. Math. Soc. Providence, R.I. (1968). | MR 223640

[5] S. Lefschetz, Existence of periodic solutions for certain differential equations, Proc. Nat. Acad. Sci. USA, 29 (1943), pp. 29-32. | MR 7462 | Zbl 0061.19002

[6] N.G. Lloyd, Degree theory, Cambridge University Press, Cambridge (1978). | MR 493564 | Zbl 0367.47001

[7] M. Martelli, On forced nonlinear oscillations, J. Math. Anal. Appl., 69 (1979), pp. 496-504. | MR 538236 | Zbl 0413.34040

[8] J. Mawhin, Degré topologique et solutions périodiques des systèmes différentielles non linéaires, Bull. Soc. Roy. Sci. Liège, 38 (1969), pp. 308-398. | MR 594965 | Zbl 0186.41704

[9] J. Mawhin, Equations intégrales et solutions périodiques des systèmes différentielles non linéaires, Bull. Acad. Roy. Belge Cl. Sci., (5), 55 (1969), pp. 934-947. | MR 265691 | Zbl 0193.06103

[10] J. Mawhin, Existence of periodic solutions for higher order differential systems that are not of class D, J. Differential Equations, 8 (1970), pp. 523-530. | MR 271471 | Zbl 0224.34034

[11] J. Mawhin, An extension of a theorem of A. C. Lazer on forced nonlinear oscillations, J. Math. Anal. Appl., 40 (1972), pp. 20-29. | MR 313587 | Zbl 0245.34035

[12] R. Reissig, Über eine nichtlineare Differentialgleichung 2. Ordnung, Math. Nachrichten, 13 (1955), pp. 313-318. | MR 70809 | Zbl 0067.06701

[13] R. Reissig - G. Sansone - R. Conti, Qualitative theorie nichtlinearer differentialgleichungen, Ed. Cremonese, Roma (1963). | MR 158121 | Zbl 0114.04302

[14] G.E.H. Reuter, A boundedness theorem for nonlinear differential equations of the second order, Proc. Cambridge Philos. Soc., 47 (1951), pp. 49-54. | MR 41306 | Zbl 0042.09401

[15] N. Rouche - J. Mawhin, Equations Differentielles Ordinaires (2 vol.), Masson, Paris (1973). | MR 481182

[16] G. Sansone - R. CONTI, Equazioni differenziali non lineari, Ed. Cremonese, Roma (1956). | MR 88607 | Zbl 0075.26803

[17] J.R. Ward, Periodic solutions for a class of ordinary differential equations, Proc. Amer. Math. Soc., 78 (1980), no. 3, pp. 350-352. | MR 553374 | Zbl 0433.34030

[18] F. Zanolin, Periodic solutions for second order differential systems with damping, Rend. Sem. Mat. Univ. Padova, 65 (1981) (in print). | Numdam | MR 653296 | Zbl 0487.34033

[19] F. Zanolin, Remarks on multiple periodic solutions for nonlinear ordinary differential systems of Liénard type, Boll. Un. Mat. Ital. (6), 1-B (1982). (in print). | MR 666597 | Zbl 0506.34040